| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device does not power on as expected when the lid is opened.In this state the device will not turn on automatically, which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.Investigation determined the standby current was too high due the lid switch not fully opening with the lid magnet.The root cause was determined to be a faulty reed switch sw5.The device was archived by stryker.
Event or Problem Description